MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 14 FR X 15 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 14 FR X 15 CM; CATHETER HEMODIALYTSIS NON IMP
Catalog Number CS-22142-CF
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Unraveled Material (1664); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "(b)(6) 2025, when the icu doctor at (b)(6) hospital affiliated to (b)(6) implanted the device, the guidewire got stuck in the puncture needle and could not be withdrawn.Therefore, the guidewire and puncture needle had to be withdrawn together, and a new catheter was re-inserted for catheterization.The customer said the swg unraveled, no harm for the patient.The patient condition is fine.Associated complaints (b)(4) and (b)(4).
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The report that the guidewire got stuck in the needle was confirmed through examination of the returned sample.The customer returned one guidewire and one introducer needle for evaluation.The guidewire was returned partially advanced through the needle and was separated.The core and coil wires were broken near the distal end.The appearance of the separation points is consistent with damage resulting from retracting the guidewire back upon the needle bevel during use.The instructions-for-use (ifu) provided with this kit warns the user, "warning: do not withdraw guidewire against needle bevel to reduce risk of possible severing or damaging of guidewire.".A device history record review was performed, and no relevant findings were identified.Arrow guidewires of this size are designed and manufactured to withstand a tensile force of 2.75 pounds force.This internal specification is higher than the required standard of 2.2 pounds force for this size wire.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the difficulty in advancing the guidewire.Based on these circumstances, unintentional use error caused or contributed to this event.
 
Event or Problem Description
It was reported that: "on (b)(6) 2025, when the icu doctor at (b)(6) hospital affiliated to (b)(4) implanted the device, the guidewire got stuck in the puncture needle and could not be withdrawn.Therefore, the guidewire and puncture needle had to be withdrawn together, and a new catheter was re-inserted for catheterization.The customer said the swg unraveled, no harm for the patient.The patient condition is fine.Associated complaints 3006425876-2025-01157 and 3006425876-2025-01160.".

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 14 FR X 15 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23828818
Report Number3006425876-2025-01157
Device Sequence Number21071395
Product Code MPB
UDI-Device Identifier00801902100184
UDI-Public(01)00801902100184(11)241030(17)260809(10)71F24K0955(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Catalogue NumberCS-22142-CF
Device Lot Number71F24K0955
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/25/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown